MAUDE Adverse Event Report: Medsorb Dominicana, S.A. NEURO-SP-1/2X1/2"-STRL 20/CS; GAUZE/SPONGE, INTERNAL

Medsorb Dominicana, S.A. NEURO-SP-1/2X1/2"-STRL 20/CS; GAUZE/SPONGE, INTERNAL
Model Number 30-054
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
NEURO-SP-1/2X1/2"-STRL 20/CS
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer (Section D)
Medsorb Dominicana, S.A.
zona franca industrial park
san pedro de marcoris,
DR 
Manufacturer (Section G)
DeRoyal Industries, Inc.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
+1(865)362-2106
MDR Report Key50846094
Report Number1060680-2026-00016
Device Sequence Number9957727
Product Code EFQ
UDI-Device Identifier00749756037242
UDI-Public00749756037242
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K791871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30-054
Device Lot Number25093139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown